Chevalley restriction theorem for vector-valued functions on quantum groups

Research output: Contribution to journalArticle



Publication details

JournalRepresentation Theory
DatePublished - 8 Sep 2011
Number of pages29
Pages (from-to)617-645
Original languageEnglish


We generalize Chevalley's theorem about restriction of \mathfrak{g}-invariant polynomial functions \mathfrak{g}->C to W-invariant functions on the Cartan \mathfrak{h}->C. We consider the case when \mathfrak{g} is replaced by a quantum group and the target space of the polynomial maps is replaced by a finite dimensional representation V of this quantum group. We prove that the restriction map Res:(O_q(G)\otimes V)^{U_q(\mathfrak{g})}-> O(H)\otimes V is injective and describe the image.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations